On the truncated Hausdorff moment problem under Sobolev regularity conditions
|W. Zellinger, B. Moser. On the truncated Hausdorff moment problem under Sobolev regularity conditions. Applied Mathematics and Computation, volume 400, pages 126057, DOI https://doi.org/10.1016/j.amc.2021.126057, 7, 2021.|
|Journal||Applied Mathematics and Computation|
We study the problem of approximating the recovery of a probability distribution on the unit interval from its first moments. As main result we obtain an upper bound on the reconstruction error under the regularity assumption that the log-density function has square-integrable derivatives up to some natural order . Our bound is of order . A comparative study relates our findings to alternative conditions on the distributions.